# SDR UALA2012092405384

- Difficulty date: September 22, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 61,542 hours, 23,119 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6773F010000
- Part serial: 5
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HP VALVE HAS BROKEN LOCK OUT PIN.  NEED NEW VALVE.  REPLACED VALVE.
